# SDR FMAA2002003

- Difficulty date: September 7, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N8515Q
- Make and model: Cessna U206F
- Aircraft serial: U20603372
- Engine: Cont IO520F
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C1630030302
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE WHEEL IS MADE UP OF 3 MAJOR COMPONENTS, THE 2 WHEEL FLANGES AND THE HUB.  THE SCREWS HAVE NO LOCKING DEVICE, AND AFTER MANY HOURS OF USE THE SCREWS BACK OUT OF THE HUB AND OR THE SCREW HOLES IN THE HUB CRACK AND ALLOW THE THREADED HOLE TO GET LARGER ALLOWING THE SCREW TO BACK OUT WHICH CAUSED THE TIRE TUBE TO GO FLAT AND ALSO CAUSED THE WHEEL FLANGE TO DIG INTO THE RUNWAY WHICH CAUSED THE PLANE TO FLIP OVER.
